National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->检索结果浏览
排序:
全选
显示: 条结果
1    
Fuzzy interpolative reasoning based on the ratio of fuzziness of rough-fuzzy sets 期刊论文

Information Sciences: An International Journal     ISSN:0020-0255  Publication-Date:2015  Volume:299  Page:394-411  

Chen Shyi-Ming;   Cheng Shou-Hsiung;   Chen Ze-Jin;  

来源数据库:Elsevier回溯

文摘信息 原文传递问图书馆员

2    
Fuzziness based semi-supervised learning approach for intrusion detection system 期刊论文

Information Sciences: An International Journal     ISSN:0020-0255  Publication-Date:2017  Volume:378  Page:484-497  

Ashfaq Rana Aamir Raza;   Wang Xi-Zhao;   Huang Joshua Zhexue;   Abbas Haider;   He Yu-Lin;  

来源数据库:Elsevier回溯

文摘信息 原文传递问图书馆员

3    
Pricing of minimum guarantees in life insurance contracts with fuzzy volatility 期刊论文

Information Sciences: An International Journal     ISSN:0020-0255  Publication-Date:2018  Volume:460/461  Page:578-593  

Anzilli Luca;   Facchinetti Gisella;   Pirotti Tommaso;  

来源数据库:Elsevier ScienceDirect

文摘信息 原文传递问图书馆员

4    
Estimation of flexible fuzzy GARCH models for conditional density estimation 期刊论文

Information Sciences: An International Journal     ISSN:0020-0255  Publication-Date:2014  Volume:267  Page:252-266  

Rui Jorge Almeida;   Nalan Ba?türk;   Uzay Kaymak;   Jo?o M.C. Sousa;  

来源数据库:Elsevier回溯

文摘信息 原文传递问图书馆员

5    
Roughness and fuzziness in quantales 期刊论文

Information Sciences: An International Journal     ISSN:0020-0255  Publication-Date:2014  Volume:271  Page:14-30  

Qingjun Luo;   Guojun Wang;  

来源数据库:Elsevier回溯

文摘信息 原文传递问图书馆员

6    
Fuzzy inferior ratio method for multiple attribute decision making problems 期刊论文

Information Sciences: An International Journal     ISSN:0020-0255  Publication-Date:2014  Volume:277  Page:263-272  

A. Hadi-Vencheh;   M. Mirjaberi;  

来源数据库:Elsevier回溯

文摘信息 原文传递问图书馆员

7    
Vector valued similarity measures for Atanassov's intuitionistic fuzzy sets 期刊论文

Information Sciences: An International Journal     ISSN:0020-0255  Publication-Date:2014  Volume:280  Page:352-367  

G. Beliakov;   M. Pagola;   T. Wilkin;  

来源数据库:Elsevier回溯

文摘信息 原文传递问图书馆员

8    
A triangular type-2 multi-objective linear programming model and a solution strategy 期刊论文

Information Sciences: An International Journal     ISSN:0020-0255  Publication-Date:2014  Volume:279  Page:816-826  

Nezam Mahdavi-Amiri;   Yashar Maali;  

来源数据库:Elsevier回溯

文摘信息 原文传递问图书馆员

9    
Determination of entropy measures for the ordinal scale-based linguistic models 期刊论文

Information Sciences: An International Journal     ISSN:0020-0255  Publication-Date:2016  Volume:369  Page:63-79  

Farhadinia B.;  

来源数据库:Elsevier回溯

文摘信息 原文传递问图书馆员

10    
Integrating flexibility and fuzziness into a question driven query model 期刊论文

Information Sciences: An International Journal     ISSN:0020-0255  Publication-Date:2018  Volume:430/431  Page:349-377  

Abdullah Sarhan;   Jon Rokne;   Reda Alhajj;  

来源数据库:Elsevier回溯

文摘信息 原文传递问图书馆员

< 首页 < 上一页 1 2 下一页 >
导出参考文献:×
作者信息:×